MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE; POWERED LASER SURGICAL INSTRUMENT
Model Number UNK-P-SLIMLINE_FIBERS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the debris shield got burnt during a procedure.The fiber and the debris shield were replaced, and immediately after restarting the procedure, an abnormal noise was heard coming from the fiber connection point, and then the fiber broke at the connector.The procedure was completed using another of same device.There were no patient complications.This complaint refers to the fiber that broke.
 
Additional Manufacturer Narrative
Correction to field d1.Brand name.Correction to field d4.Model number, catalog number and unique identifier (udi).
 
Event or Problem Description

Brand Name
SLIMLINE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21313174
Report Number2124215-2025-05633
Device Sequence Number8168930
Product Code GEX
UDI-Device Identifier07290109140247
UDI-Public07290109140247
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK-P-SLIMLINE_FIBERS
Device Catalogue NumberUNK-P-SLIMLINE_FIBERS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown